# SDR YENA200564

- Difficulty date: September 5, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 3,560 hours, 1,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100055000
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY EXIT LIGHT INOP WHEN ARMED AND GEAR DOWN.  REMOVED AND REPLACED EMERGENCY EXIT SIGN (40 WL) ABOVE R1 DOOR IAW AMM 33-51-16, OPS CHECK GOOD.  THE PART IS CONSIDERED EXPENDABLE.
